MathSciNet Relay Station
MathSciNet bibliographic data
MR973342 92A15
Hadeler, K. P.; Waldstätter, R.; Wörz-Busekros, A. Models for pair formation in bisexual populations. J. Math. Biol. 26 (1988), no. 6, 635–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement